# SDR USAA920081192

- Difficulty date: June 9, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 32,982 hours, 12,925 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 688 - PHX - ROW 22 LT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT INOP.  MX REPAIRED BROKEN WIRE.  OPERATIONAL CHECK WAS GOOD.  (S)
